# SDR A6WA201140486

- Difficulty date: June 9, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FOR PAX DOOR BRACKET (832CT) CRACKED IN RADIUS, PAX DOOR FWD STAIR SIDE PANEL 2ND STEP WHEN OPEN.  REPAIRED DAMAGE TO SUPPORT FOR 832CT (FWD SIDE) IAW REO 601R-52-11-702.
